| Model Number |
204713 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No evidence was found with the implant itself after evaluation.Customer reported mobility and inadequate bone quality/bone quantity.
Event or Problem Description
Mobility and inadequate bone quality/bone quantity were reported.Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was up to 1 year after prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.